# SDR ABXA9800807

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 59364369
- Condition: Cracked
- Location: Bs 1117
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BULKHEAD WEB AT STATION 1117 CRACKED AT LONGERON 13L.  REPAIRED BULKHEAD WEB IAW DC9 SRM 53-11 AND DWG 9912246.
